# SDR ASAA2016061117005

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 37,763 hours, 11,402 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, SINGLE FMC OPS APPEARED WITH MAP & VTK FLAG ON F/O PFD.  ACFT GROUNDED.  POWERED DOWN ACFT, AFTER SEVERAL MINUTES POWERED UP ACFT, MAP & VTK FLAGS ON F/O'S PFD DID NOT REAPPEAR.  ACCOMPLISHED FIM TASK 34-61-801, FMC SYS BITE, NO FAULTS NOTED.  OK FOR SERVICE.
